# SDR FDEA201302210395

- Difficulty date: February 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 144N521120
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT CREASE BEAM WEB DOUBLER CORODED BETWEEN BS 1060 AND 1080.  CORRODED DOUBLER REMOVED AN  REPLACED WITH NEW DOUBLER FABRICATED AS PER DWG 144N5211 REV.A AND INSTALLED   IAW DWG 144N5200 SHT.1 REV.B. REPAIR IS MAJOR.
